# SDR ABXA20251212336

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 93,023 hours, 21,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING T/O, LANDING GEAR LEVER WOULD NOT MOVE PAST OFF POSITION WHILE RETRACTING GEAR PUSHED LOCK OVERRIDE SWITCH TO RAISE GEAR FOUND CIRCUIT BREAKER PULLED AND TIED.AFTER A/C LANDED MTX GROUNDED A/C . MTX  DEFERRED LANDING GEAR LATCH SOLENOID IAW MEL 32-31-1 MX PROCEDURES COMPLIED WITH MBCB 12-23-25. RETURNED A/C TO SERVICE .
